# SDR AUS20020733

- Difficulty date: July 19, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 735511A
- Condition: Leaking
- Location: Alternator-Gener
- Component: Alternator-Gener
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CONSTANT SPEED DRIVE (CSD) LEAKING OIL.
